A fixed point theorem on n metric spaces

AUTHOR AND
AFFILIATION

MANOJ GARG
Department of Mathematics Nehru PG college Chhibramau Kannauj UP India

Email:-garg-manoj1972@yahoo.co.in

KEYWORDS:

fixed point, metric space, complete metric space. Mathematical Subject Classification: 47H10, 54H25.

Issue Date:

December 2012

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.24 – No.3

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper a fixed point theorem on n metric spaces is proved. This theorem generalizes and extends the results obtained1-3 in from three and four metric spaces to n metric spaces.

Copy the following to cite this Article:

MANOJ GARG, “A fixed point theorem on n metric spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 3, Page Number , 2016


Copy the following to cite this URL:

MANOJ GARG, “A fixed point theorem on n metric spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 3, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/556/


In this paper a fixed point theorem on n metric spaces is proved. This theorem generalizes and extends the results obtained1-3 in from three and four metric spaces to n metric spaces.